# SDR GLBA2001090

- Difficulty date: April 30, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N260GL
- Make and model: Beech 1900D
- Aircraft serial: UE260
- Aircraft time: 10,444 hours, 13,566 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50060285
- Part serial: 2119
- Condition: Separated
- Location: Mlg
- Part time: 117 hours, 124 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 3 TIRE TREAD SEPARATED, AIR RETURN.  REMOVED AND REPLACED NR 3 TIRE ASSY.
